Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 982810, 7 pages
http://dx.doi.org/10.1155/2013/982810
Research Article

Wavelet-Based Homotopy Analysis Method for Nonlinear Matrix System and Its Application in Burgers Equation

Hebei University of Engineering, Handan 056038, China

Received 17 March 2013; Accepted 14 June 2013

Academic Editor: Evangelos J. Sapountzakis

Copyright © 2013 Xing Ruyi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xing Ruyi, “Wavelet-Based Homotopy Analysis Method for Nonlinear Matrix System and Its Application in Burgers Equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 982810, 7 pages, 2013. doi:10.1155/2013/982810